ALKA-SELTZER PLUS - Alka-Seltzer Plus Cold & Cough Formula Liquid Gels - 20 CP

ALKA-SELTZER PLUS

ALKA-SELTZER PLUS - Alka-Seltzer Plus Cold & Cough Formula Liquid Gels - 20 CP

 (0)

ALKA-SELTZER PLUS

  • Regular Price: $7.98
  • $6.38

+ -

Active Ingredients

Each Capsule: Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Dextromethorphan Hydrobromide 10 mg; Phenylephrine Hydrochloride 5 mg

Inactive Ingredients

Butylated Hydroxyanisole; Butylated Hydroxytoluene; D&C Red #33; FD&C Blue #1; Gelatin; Glycerin; Hypromellose; Mannitol; Polyethylene Glycol 400; Polyethylene Glycol 600; Povidone; Propylene Glycol; Purified Water; Sorbitan; Sorbitol; Titanium Dioxide

Uses

Temporarily relieves these symptoms due to a cold or flu: minor aches and pains. headache. nasal and sinus congestion. cough. runny nose. sneezing. sore throat. Temporarily reduces fever. Liquid filled capsules. Does not contain aspirin.

Purpose

Pain Reliever/Fever Reducer, Antihistamine, Cough Suppressant, Nasal Decongestant

 

Customer reviews

There are no reviews yet

 

We Also Recommend